# SDR USAA2012042500002

- Difficulty date: April 23, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 38,997 hours, 14,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY, MUSTY ODOR NOTED WITH APU BLEED TURNED ON.  ODOR DISSIPATED WHEN APU BLEED WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE APU AND PERFORMED ECS DECONTAMINATION.  APU SHOWED SIGNS OF INGESTION BUT REMOVAL REASON WAS NOT CONFIRMED AND AIRCRAFT CONTINUED TO HAVE REPORTS OF DIRTY, MUSTY ODORS. HEPA FILTERS AND OZONE FILTERS WERE SUBSUEQUENTLY REPLACED AS WELL AS ALL PACK COMPONENTS AND APU COOLING FAN.
